# SDR HEEA083695

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- Aircraft time: 3,233 hours
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 206063640109
- Part serial: 80324309
- Condition: Inoperative
- Location: Fuel Shutoff
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL SHUTOFF VALVE WILL NOT OPEN.  VALVE WILL MOTOR BUT STAYS CLOSED.
